# SDR HEEA954264

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone Box
- Part number: A3016W
- Condition: Defective
- Location: Comm Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMM CONTROL IS PLUGGED INTO HARNESS IN CABIN EITHER 3RD OR 4TH STATION , IT CAUSES TO SQUELCH LIGHT ON THE C117 CONTROL OF THE FF40 SYSTEM TO ILLUMINATE.  COMM 4 IS THE POSITION BEING USED FOR THE FF40 SYSTEM
